# SDR UALA2011020200573

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,071 hours, 22,648 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATING CORROSION ON FUSELAGE AT DUMP FITTING MOUNTING FLANGE AREA.   CORROSION WAS ISOLATED TO MID LAV DUMP VALVE ATTACH DOUBLER REF DWG 143N3412. REMOVED CORRODED DOUBLER AND FABRICATED REPLACEMENT DOUBLER USING .063 2024 T3 PART IS IN SHEET METAL SHOP CURING PRIMER.   CLEANED PAN AREA WHERE DUMP VALVE ATTACHED AND PRIMED.
